MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D012
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Investigation of the available information determined this device exhibited oversensing of noise generated by the minute ventilation (mv)/respiratory sensor that is related to a high impedance condition.Please see the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) right atrial pace impedance measurements of greater than 3,000 ohms, inappropriate atrial tachy response episodes and oversensing of the minute ventilation feature.The respiratory rate trend sensor was programmed off and the noise disappeared.It was noted that the icd is at elective replacement indicator and that the device will be explanted in the future.Currently, the device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12515790
Report Number2124215-2021-20776
Device Sequence Number3687577
Product Code LWS
UDI-Device Identifier00802526533822
UDI-Public00802526533822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2016
Device Model NumberD012
Device Catalogue NumberD012
Device Lot Number104379
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR